# SDR IPXA09855433

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 5612298
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F3-09 NOSE SECTION HORIZ PRESSURE PANEL REPAIR BS-17. 5 TO-6 LBL 41-LBL 55 DOES NOT CORRELATE TO SRM REPAIR, CONTACT ENGINEERING FOR DISPOSITION.  REPAIR ACCOMPLISHED PER REO-G12717 AND EO DC8-5320-32845.
